Jenia

Patient

Q: My daughter 12 yes old received her last gardasell booster yesterday. She through up 2times last night her body aches and has a fever of 100.9 and she has a really bad headache. Should I bring her to the er or wait and take her to the Dr tomorrow?

Doctor

A:   Thank you for question. We are uncertain if your daughter is having a minor reaction to her HPV vaccine booster, or whether it may be a more serious reaction. We recommend that it is would be best to ere on the side of caution and take her to the ER. Common side affects of this vaccine include some mild irritation at the injection site and headaches.

Thank you for choosing askthedoctor.com

Related Q&A

Q: I really want a cat but suffer with allergies. Is there any way I can live with one and control the allergy

Q: Hi I wanted to see if my symptoms might be caused by a food sensitivity. I have a dry itchy flaky scrap, itchy skin ...

Q: Hello doctor I'm living in a very seasonal allergic pollotion city. Last month, I started getting there infections...

Q: I have been scheduled for a drug allergy challenge involving acetaminophen. The center will not have a physician in ...

Q: Hi There, I am an alcoholic. I have been drinking for years heavily (vodka) and then switched to wine to try to tamp...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews